# SDR ASOA201000262

- Difficulty date: February 16, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N845AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7324
- Aircraft time: 26,097 hours, 22,111 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: Main Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS PAX DOOR DIFFICULT TO OPEN.  LUBRICATED HANDLE, INSPECTED DOOR MECHINISM, AND OPERATIONAL TEST GOOD.  AMM 52-11-01.
